On the distance sets of Ahlfors-David regular sets

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/313040

Lähdeviite

Orponen , T 2017 , ' On the distance sets of Ahlfors-David regular sets ' , Advances in Mathematics , vol. 307 , pp. 1029-1045 . https://doi.org/10.1016/j.aim.2016.11.035

Julkaisun nimi: On the distance sets of Ahlfors-David regular sets
Tekijä: Orponen, Tuomas
Tekijän organisaatio: Department of Mathematics and Statistics
Päiväys: 2017-02-05
Kieli: eng
Sivumäärä: 17
Kuuluu julkaisusarjaan: Advances in Mathematics
ISSN: 0001-8708
DOI-tunniste: https://doi.org/10.1016/j.aim.2016.11.035
URI: http://hdl.handle.net/10138/313040
Tiivistelmä: prove that if empty set not equal K subset of R-2 is a compact s-Ahlfors-David regular set with s >= 1, then dim(p) D(K) = 1, where D(K) := {vertical bar x - y vertical bar : x, y is an element of K} is the distance set of K, and dime stands for packing dimension. The same proof strategy applies to other problems of similar nature. For instance, one can show that if empty set not equal K subset of R-2 is a compact s-Ahlfors David regular set with s >= 1, then there exists a point x(0) is an element of K such that dime K . (K - x(0)) = 1. (C) 2016 Elsevier Inc. All rights reserved.
Avainsanat: Distance sets
Packing dimension
Entropy
111 Mathematics
Vertaisarvioitu: Kyllä
Tekijänoikeustiedot: cc_by_nc_nd
Pääsyrajoitteet: openAccess
Rinnakkaistallennettu versio: acceptedVersion


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
1509.06675.pdf 179.8KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot